The direct variational method for operator equations $u^{(k)}+C^mu=f$, $k=1,2$; $m\in\mathbf N$
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1642-1643
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a24,
author = {V. M. Filippov and A. N. Tischenko},
title = {The direct variational method for operator equations $u^{(k)}+C^mu=f$, $k=1,2$; $m\in\mathbf N$},
journal = {Differencialʹnye uravneni\^a},
pages = {1642--1643},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a24/}
}
TY - JOUR
AU - V. M. Filippov
AU - A. N. Tischenko
TI - The direct variational method for operator equations $u^{(k)}+C^mu=f$, $k=1,2$; $m\in\mathbf N$
JO - Differencialʹnye uravneniâ
PY - 1992
SP - 1642
EP - 1643
VL - 28
IS - 9
UR - http://geodesic.mathdoc.fr/item/DE_1992_28_9_a24/
LA - ru
ID - DE_1992_28_9_a24
ER -
V. M. Filippov; A. N. Tischenko. The direct variational method for operator equations $u^{(k)}+C^mu=f$, $k=1,2$; $m\in\mathbf N$. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1642-1643. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a24/